Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v33.i2.70
12 pages

Mathematical Model for Control of Atmospheric Air Pollution in the System of Regional Centers for Ecological Monitoring

ABSTRAKT

The bimodal hierarchical system for control of atmospheric air pollution by industrial enterprises is developed by the system analysis tools for regional centers for ecological monitoring. The solution of the optimal control problem is obtained on the set of piecewise constant functions.


Articles with similar content:

Share-out in Cooperative Games under Uncertainty
Journal of Automation and Information Sciences, Vol.31, 1999, issue 11
E. N. Opletayeva, Vladislav I. Zhukovskiy
DATA PROCESSING OPTIMIZATION IN THE AEROSPACE SURVEILLANCE SYSTEM NETWORK
Telecommunications and Radio Engineering, Vol.75, 2016, issue 13
V. А. Аndrusevich, A. A. Strelnitsky, G. Е. Zavolodko
On Minimax Estimation in the Problems of Acoustic Wave Diffraction
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Yuriy K. Podlipenko, Oleg L. Levoshych, I. I. Popkov
Algorithms for Solving the Problem of Optimal Control with Three-point Unseparated Boundary Conditions
Journal of Automation and Information Sciences, Vol.37, 2005, issue 7
Mutallim Mirzaakhmed ogly Mutallimov, Fikret Akhmed Ali Ogly Aliev
On Some Results of Mathematical Modeling of Solutions of Control Problems of Dynamics of Spatially Distributed Processes
Journal of Automation and Information Sciences, Vol.47, 2015, issue 12
Vladimir Antonovich Stoyan